# SDR DALA2020022101306

- Difficulty date: February 21, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 79,925 hours, 13,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/EM-EO TASK -OPEN HOLE HFEC INSPECTION FOUND 01 EA CRACK AT ABOUT 10 O'CLOCK POSITION (LOOKING FROM I/B ) ON THE LOWER OF THE THREE FASTENER HOLES IN THE RH STA955 FAIL SAFE STRAP AS MARK . LOG-PAGE UPDATED THE CRACK AT ABOUT 10 O'CLOCK POSITION (LOOKING FROM I/B ) ON THE LOWER OF THE THREE FASTENER HOLES IN RH STA955 FAIL SAFE STRAP REPAIRED AS PER W/C 5312-01170-10B-02 AND NRC 130-016 (1498929)
